MathSciNet Relay Station
MathSciNet bibliographic data
MR316743 (47 #5291) 32B10 (32C40 32K15)
Becker, Joseph; Stutz, John The $C\sp{1}$ embedding dimension of certain analytic sets. Duke Math. J. 40 (1973), 221–231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement